Differential and Integral Equations

Asymptotics and symmetries of ground-state and least energy nodal solutions for boundary-value problems with slowly growing superlinearities

Denis Bonheure, Vincent Bouchez, and Christopher Grumiau

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the problems $$ \begin{array}{lcr} -\Delta u= f_{\theta}(u)\text{ in }\Omega, & & u=0\text{ on }\partial\Omega,\\ -\Delta u + u= f_\theta(u)\text{ in }\Omega, & & \partial_{\nu} u=0\text{ on }\partial\Omega, \end{array} $$ where $f_{\theta}$ is a slowly superlinearly growing nonlinearity, and $\Omega$ is a bounded domain. Namely, we are interested in generalizing the results obtained in [4], where the model nonlinearity $f_\theta(u)= | {u} | ^{\theta-2} u$ was considered in the case of Dirichlet boundary conditions. We derive the asymptotic behaviour of ground state and least energy nodal solutions when $\theta\to 2$, leading to symmetry results for $\theta$ small. Our assumptions permit us to study some typical nonlinearities such as a superlinear perturbation of a small pure power or the sum of small powers and slowly exponentialy growing nonlinearities in dimension $2$.

Article information

Source
Differential Integral Equations Volume 22, Number 9/10 (2009), 1047-1074.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356019522

Mathematical Reviews number (MathSciNet)
MR2553070

Zentralblatt MATH identifier
1240.35198

Subjects
Primary: 35J91: Semilinear elliptic equations with Laplacian, bi-Laplacian or poly- Laplacian
Secondary: 35B06: Symmetries, invariants, etc. 35B25: Singular perturbations 35J20: Variational methods for second-order elliptic equations 35J25: Boundary value problems for second-order elliptic equations

Citation

Bonheure, Denis; Bouchez, Vincent; Grumiau, Christopher. Asymptotics and symmetries of ground-state and least energy nodal solutions for boundary-value problems with slowly growing superlinearities. Differential Integral Equations 22 (2009), no. 9/10, 1047--1074. https://projecteuclid.org/euclid.die/1356019522.


Export citation